# SDR SWIA200515101

- Difficulty date: June 7, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 9,981 hours, 7,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY FLOODLIGHT ON BACKWARD OF WARDROBE UNIT BROKEN.  REPLACED FLOODLIGHT ASSY WITH NEW UNIT.  OPERATIONAL CHECK GOOD.
